Controlled objects as a symmetric monoidal functor
| dc.contributor.author | Bunke, Ulrich | |
| dc.contributor.author | Caputi, Luigi | |
| dc.contributor.institution | University of Aberdeen.Mathematical Science | en |
| dc.date.accessioned | 2022-07-26T08:43:02Z | |
| dc.date.available | 2022-07-26T08:43:02Z | |
| dc.date.issued | 2022-07-01 | |
| dc.description | Acknowledgements We thank Denis-Charles Cisinksi and Thomas Nikolaus for helpful discussion. U.B. was supported by the SFB 1085 (Higher Invariants) and L.C. was supported by the GK 1692 (Curvature, Cycles, and Cohomology). | en |
| dc.description.status | Peer reviewed | en |
| dc.format.extent | 30 | |
| dc.format.extent | 638182 | |
| dc.identifier | 215414624 | |
| dc.identifier | 5625281a-cbb7-42ac-af98-05b89db98945 | |
| dc.identifier.citation | Bunke, U & Caputi, L 2022, 'Controlled objects as a symmetric monoidal functor', Higher Sutructures, vol. 6, no. 1, pp. 182-211. https://doi.org/10.21136/HS.2022.03 | en |
| dc.identifier.doi | 10.21136/HS.2022.03 | |
| dc.identifier.iss | 1 | en |
| dc.identifier.issn | 2209-0606 | |
| dc.identifier.other | ORCID: /0000-0002-6853-7651/work/116418325 | |
| dc.identifier.uri | https://hdl.handle.net/2164/18920 | |
| dc.identifier.url | https://higher-structures.math.cas.cz/api/files/issues/Vol6Iss1/BunkeCaputi | en |
| dc.identifier.vol | 6 | en |
| dc.language.iso | eng | |
| dc.relation.ispartof | Higher Sutructures | en |
| dc.subject | controlled objects | en |
| dc.subject | symmetric monoidal functors | en |
| dc.subject | coarse algebraic K-homology theory | en |
| dc.subject | QA Mathematics | en |
| dc.subject.lcc | QA | en |
| dc.title | Controlled objects as a symmetric monoidal functor | en |
| dc.type | Journal article | en |
Files
Original bundle
1 - 1 of 1
- Name:
- Bunke_etal_HS_Controlled_Objects_As_VoR.pdf
- Size:
- 623.22 KB
- Format:
- Adobe Portable Document Format
